# SDR DLL10971923

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N730DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1199
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 1547983
- Condition: Corrosion
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 22 WEB JUST AFT OF THE FWD NLG DOOR HINGE CUTOUT WAS FOUND CORRODED.  A SECTION OF THE WEB MEASURING 8 BY 12 WAS CUT OUT.  THE WEB IS MADE FROM TWO BONDED SHEETS OF 7075-T6 CLAD MATERIAL, ONE MEASURING .071 THK AND THE OTHER .025 THK.  INSTALLED DOUBLER.
